MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC ACROBAT-I POSITIONER; STABILIZER, HEART

MAQUET CARDIOVASCULAR LLC ACROBAT-I POSITIONER; STABILIZER, HEART
Model Number ACROBAT-I POSITIONER
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Trackwise id (b)(4).
 
Event or Problem Description
The hospital reported that during a coronary artery bypass procedure, acrobat-i positioner pressure was not applied properly even when suction was connected, so the cardiac position was not fixed.The operation was successfully completed by exchanging the product.There was no abnormality in the patient's condition.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Trackwise id (b)(4).The investigation has been started since the complaint was received, the following contents have been conducted: 1.Dhr review: the dhr of the reported lot 3000226531 has been reviewed.There¿s no deficiency identified from production relevant to the acrobat-i positioner vacuum failure prior to this complaint.All the products had been performed 100% visual inspection and vacuum leak test during production.They all passed the visual inspection and vacuum leak test, which demonstrate the sufficient vacuum was obtained, the suction cup had been sealed completely and was able to lift the weight.2.Trend review: in the last 12 months, 15th jul 2021 to 15th jul 2022, the occurrence rate is approximately (b)(4) which is under anticipated rate.3.Returned product evaluation: the device was received and the following evaluations have been conducted: 1).Visual inspection: the vacuum tubing set, suction cup were inspected, no tubing damage or deform, no positioner suction cup block, damage or deformation was observed.The physical inspection indicated normally for the reported device.2).Leak test was performance following ifu instructions to connect the positioner vacuum tubing with tubing set and acrobat-i canister, then connect to the vacuum regular and source.Set the test pressure at 250mmhg, and suction cup can lift the calibrated weight and keep at 10s.Same method was repeated for 3 times, and all tested pass.Above all, the device evaluation did not indicate any deficiency relevant to suction weak.The suction is performing normally under the ifu suggested vacuum pressure.All the devices were performed 100% visual inspection and vacuum leak test during manufacturing, they all passed the visual inspection and vacuum leak test, which demonstrate the sufficient vacuum was obtained, the suction cup seal had been sealed completely and was able to lift the weight.Since the event occurred during the use of the device and the procedural operation is unavailable for review, the specific root cause cannot be determined.The failure mode-suction failure is addressed in the ifu and risk management file, and there were no consequences or impact to the patient.No fca is needed.The trend regarding the suction failure will be monitored continuously.

Brand Name
ACROBAT-I POSITIONER
Common Device Name
STABILIZER, HEART
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 
MDR Report Key15170932
Report Number2242352-2022-00681
Device Sequence Number5121641
Product Code MWS
UDI-Device Identifier00607567500006
UDI-Public00607567500006
Combination Product (Y/N)N
Initial Reporter CountryKS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/07/2024
Device Model NumberACROBAT-I POSITIONER
Device Catalogue NumberC-XP-5000Z
Device Lot Number3000226531
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2022
Supplement Date Received by Manufacturer10/31/2022
Initial Report FDA Received Date08/04/2022
Supplement Report FDA Received Date10/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age80 YR
Patient SexFemale
Patient Weight60 KG